# SDR ASAA2019112533433

- Difficulty date: November 23, 2019
- Submitted: November 26, 2019
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 24,160 hours, 7,785 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Dual
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DUAL FMC FAILURE WITH VTK FLAGS. BOTH FMC LEFT AND RIGHT CAME BACK ON UNDER 1 MINUTE OUTSIDE OF ETOPS AIRSPACE. GROUNDED - YES. PERFORMED FMC BITE NO CURRENT FAULTS NOTED. PERFORMED B737-900 FIM 34-61 TASK 836. RESET POWER TO FMC'S DETERMINED TO BE INTERMITTENT FAULT OK FOR SERVICE.
